# SDR SIMA20230711001

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 20,486 hours, 13,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fr 81-82
- Component: Seat Track
- Component part number: 17086081003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK IS CORRODED BETWEEN FRAMES 81-82.(LEVEL 2 CORROSION)(MAJOR REPAIR)-C/A-REPAIRED SEAT TRACK IAW ERS EJ-5300-4813 AND SRM 53-00-10 REPAIR 01P.
